# SDR MEX2002190

- Difficulty date: June 18, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960615
- Part serial: F13779
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURN TO PLATFORM AS A CONSEQUENCE OF LOW ACCELERATION IN ENGINE NUMBER 2.  CAPTAIN REPORTED THE  FOLLOWING INFORMATION N2 44 PERCENT FF 12.  AIRCRAFT WAS SENT TO THE HANGAR.  THE FOLLOWING ITEMS WERE REPLACED:  POWER SUPPLY (IAW MM), FCU, FUEL FLOW TX (IAW MM), CONTROL ASSEMBLY BLED VALVE AND PRBC VALVE.  OPERATIONAL TESTS WERE PERFORMED IAW MM.
